# SDR 2005AP02002

- Difficulty date: December 26, 2005
- Submitted: December 26, 2005
- Operation: General aviation
- Make and model: Boeing 747-100
- Aircraft time: 65,738 hours, 23,911 cycles
- Engine: Rroyce RB211*
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 3 LP TURBINE STAGE 3, NOZZLE GUIDE VANE APPROX 6:10 O'CLOCK POSITION ROOT AREA WITH CRACK.
